Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can side effect of Promolut cause loose motion ?

hi, i am 24 year old married period is late for 3 months.we took urine test it was negative.and ultra sound test in that every thing is normal.then doctor prescribed Promolut-N..6 per day for 5 days..but on 13/9 i am started having the that day i got loose motion ..i don t know it is the side effect of the tablet or food infection..i had the tablet for 3 days by ignoring the omitting tendency.. is it any pregnancy symptom or acidity problem? is the tablets is good for correcting menses? but i had the tablet only 4 days..
Asked On : Sun, 18 Sep 2011
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
hi,thanks for query.The problem is due to tablets which can cause gastric discomfort.The dose given to you is high,please talk to your doctor and check whether there is any misunderstanding your part.6 tablets per day for 5 days is pretty high dose.Please also discuss with your doctor about testing for thyroid hormone.
wishing you god health.
Answered: Sun, 18 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
hi well omr to Hcm.
It is commonly prescribed for correcting period, and to get withdral period.thanks
the drug can cause gastric up set it being hormonal preperation. tkae it regularly
second time loose motion may not happen if it is not due to pills.Get done your thyroid
report as well because hypothyroid can cause menstrual irregulatity. And usg if noPCOD
need not worry, other wise shouls look for it. thanks
Answered: Sun, 18 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor